| Model Number |
B1050-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the superficial femoral artery (sfa) with 80% stenosis.The 5.0x40mm armada 35 balloon dilatation catheter (bdc) was advanced without resistance and the balloon was inflated 3 times at 6 atmospheres (atms) for each inflation when it was noted to be leaking.Another balloon was used to continue the procedure.There was no adverse patient effect.Although there were reported delays in the procedure, it was confirmed that there were no adverse patient effects; therefore the delay is not considered clinically significant.No additional information was provided.